Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can work out immediately after medication cause weight gain?

Hi I am suffering from thyroid.my tsh is 3.55.I daily take thyronorm 25mg.I have gained 10 kgs of wait since last 1year.I take the medicine in the morning as soon as I get up.and then after 14min I do workout for 15min.does workingout immediately after taking medicine increases your wait??any precautions to take to reduce the wait.my doctor says that weight does not gain due to thyroid.
Tue, 31 Aug 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No, doing workout after Thyrox medication, does not cause any weight gain. Do regular work out to reduce weight.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid disease


Can work out immediately after medication cause weight gain?

Hello, No, doing workout after Thyrox medication, does not cause any weight gain. Do regular work out to reduce weight. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist